# SDR AALA202010239006

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,934 hours, 7,264 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON RT HORIZONTAL STABILIZER.  REPLACED HINGE ARM END FITTING NR 1 ON RT HORIZONTAL STABILIZER, IAW AMM 55-16-42-000-001-A AND 55-16-42-400-001-A STEP 4A AND 5A.
